Thread Rating:
  • 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
Kingdom hearts 2 weird line on ground
#1
I am seeing this weird line on the ground i put MSAA to 0 but its still not gone 
[Image: cgwzy81.jpg]
Reply

Sponsored links

#2
Please post your PCSX2 version and your settings as well.
Intel Core i5-4670K @ 3.40GHz | 16GB (2x8GB) DDR3-1866 G.SKILL Sniper Series
AMD Radeon R9 280 @ 3 GB | 120GB SSD | Windows 7 Ultimate x64 (SP1)
Reply
#3
Oh sorry 
[Image: Y07d3PW.png]
[Image: cWPd2Sg.png]
[Image: 48V2GaU.png]

The VU and EE is on the black for everything also the MSAA i was messing around with it thats why its 2
Reply
#4
Ok....

- I noticed you're using a custom GSdx and an older PCSX2 version. Start by downloading and installing PCSX2 1.4.0, and use the GSdx plugin from there. (And make sure it's SSE4 as well)
- Next, switch D3D9 to D3D11 HW.
- Turn off all the Hardware Hacks that you currently have enabled.


[Edit]
And just for reference:

[Image: pcsx2%202016-01-20%2002-32-44-669.png]

No odd lines with the settings I mentioned.
Intel Core i5-4670K @ 3.40GHz | 16GB (2x8GB) DDR3-1866 G.SKILL Sniper Series
AMD Radeon R9 280 @ 3 GB | 120GB SSD | Windows 7 Ultimate x64 (SP1)
Reply
#5
Oh i did not know 1.4.0 is out
Reply
#6
OK i am now in the new 1.4.0 and how would i along fixing this thing between the text [Image: 1iq2UIv.jpg]
Reply
#7
also question is there away to make the cartoon art looks more crisp?
Reply
#8
You mean Roxas' icon on the bottom right? Unfortunately no. You can use Texture Filtering to make it somewhat 'smoother', but it can't be upscaled to proper HD sadly since it's a pre-rendered image. (Similar to the HP bars and stuff).

As for the text - Again try changing the Texture Filtering modes to see if it helps make it less noticable. It's a side effect from upscaling the game. (Though it doesn't seem to happen on the yellow text boxes, and I didn't notice it as much when I had a similar text box like yours show up).
Intel Core i5-4670K @ 3.40GHz | 16GB (2x8GB) DDR3-1866 G.SKILL Sniper Series
AMD Radeon R9 280 @ 3 GB | 120GB SSD | Windows 7 Ultimate x64 (SP1)
Reply
#9
i am using a English patch would that be a side effect?
Reply
#10
Generally not, it's more likely due to upscaling. you could try playing with the texture offsets and things to see if that fixes it.
[Image: ref_sig_anim.gif]
Like our Facebook Page and visit our Facebook Group!
Reply




Users browsing this thread: 1 Guest(s)